How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Uzair Your Own Question
Dr Uzair
Dr Uzair, Doctor
Category: Medical
Satisfied Customers: 7946
Experience:  MBBS, FCPS (R) General Surgery. Years of experience in Emergency Medicine.
27273415
Type Your Medical Question Here...
Dr Uzair is online now

I've been taking Fluoxetine days now. However I seem to

Resolved Question:

Hi, I've been taking Fluoxetine for 12 days now. However I seem to have developed muscle soreness. My sides and back feel bruised when touched as if I've done an intense workout. Is this normal and will it subside?
Submitted: 1 year ago.
Category: Medical
Expert:  Dr Uzair replied 1 year ago.

Hi and welcome.

Yes these can be due to side effects of the medication and body get used to the drug over the period of time so you will start feeling better in couple of weeks.

Please do not forget to leave a positive rating by clicking on stars on top right corner.

Wish you good health.

Dr Uzair and other Medical Specialists are ready to help you